# SDR UALA2013042202772

- Difficulty date: April 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 75,102 hours, 28,323 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Part number: 6455072
- Condition: Clogged
- Location: Rt Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN PRODUCED ODOR IN AIRCRAFT.   STOPS WITH RIGHT RECIRCULATION FAN OFF.    REPLACED BOTH RECIRCULATION FILTERS, FOUND RT FILTER PLUGGED.  OPS CHECKED NORMAL.  RAN BOTH ENGINES, CHECKED OKAY.
